# SDR UPS97825050

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FINGER DOUBLER AT LONGERON 31RT FS 200 TO 220.  REMOVED CORRODED SECTION OF FINGER DOUBLER, FABRICATED, NEW FINGER DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-1-0, 53-2-2, 51-1-8, 51-1-21.
